The Banach-Saks property in rearrangement invariant spaces

Peter Dodds, Fyodor Sukochev, E Semenov

    Research output: Contribution to journalArticle

    23 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)263-294
    Number of pages32
    JournalStudia Mathematica
    Volume162
    Issue number3
    Publication statusPublished - 2004

    Cite this

    Dodds, P., Sukochev, F., & Semenov, E. (2004). The Banach-Saks property in rearrangement invariant spaces. Studia Mathematica, 162(3), 263-294.